The Tower of Hanoi Problem and its Variants

Authors

  • AAK Majumdar APU, 1-1 Jumonjibaru, Beppu-shi 874-8577

DOI:

https://doi.org/10.3329/ganit.v35i0.28578

Keywords:

The Tower of Hanoi problem, 3-peg variants, 4-peg variants, multi-peg generalization

Abstract

The Tower of Hanoi is a popular mathematical puzzle, which appeared in 1885. During the past years, the problem has seen many variations. This paper reviews the Tower of Hanoi and its different variants. Some 3-peg variants are given in §2, §3 treats some 4-peg variants, §4 deals with the multi-peg generalization, and §5 gives some open problems

GANIT J. Bangladesh Math. Soc.Vol. 35 (2015) 145-163

Downloads

Download data is not yet available.
Abstract
1316
PDF
817

Author Biography

AAK Majumdar, APU, 1-1 Jumonjibaru, Beppu-shi 874-8577



Downloads

Published

2016-06-28

How to Cite

Majumdar, A. (2016). The Tower of Hanoi Problem and its Variants. GANIT: Journal of Bangladesh Mathematical Society, 35, 145–163. https://doi.org/10.3329/ganit.v35i0.28578

Issue

Section

Articles